# SDR CALA2010042600162

- Difficulty date: April 24, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 41,058 hours, 21,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U66
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD CARGO DOOR CUTOUT, AFT FRAME CRACKED AT DOOR STOP ATTACHMENT HOLE AT S-22R REFERENCE EA 5310-0444E REV C.  REMOVED AND REPLACED CRACKED FRAME PER SRM 51-40-02.
